I have problems with substantial and painful swelling of my feet and lower legs. These problems began when I began taking metoprolol. I stopped taking the drug two months ago, but still have these issues. Are there known residual affects of beta blockers which last after the drug has been stopped?
No responses have yet been posted. Add your response to this question.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2013 • 1 answer
Hydrochlorothiazide - Been on this drug for about 6 months... how long do the side effects continue?
Posted 4 Mar 2016 • 0 answers
Posted 7 May 2016 • 0 answers
Metoprolol Tartrate - I've been taking 25mg for just over a month the tiredness, sluggish & insomnia
Posted 8 Jun 2016 • 0 answers
Posted 7 Oct 2016 • 0 answers